RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 807–820 (Mi semr824)  

Mathematical logic, algebra and number theory

Generation of the Chevalley groups of type $E_l$ over the ring of integers by three involutions two of which commute

I. A. Timofeenko

Siberian Federal University, pr. Svobodny, 79, 660041, Krasnoyarsk, Russia

Abstract: It is proved that adjoint Chevalley group of type $E_l$ over ring of integers is generated by three involutions. Two of these involutions are commute.

Keywords: Chevalley group, ring of integers, generation involutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00707_a


DOI: https://doi.org/10.17377/semi.2017.14.068

Full text: PDF file (171 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.54
MSC: 20G15
Received June 17, 2016, published July 18, 2017

Citation: I. A. Timofeenko, “Generation of the Chevalley groups of type $E_l$ over the ring of integers by three involutions two of which commute”, Sib. Èlektron. Mat. Izv., 14 (2017), 807–820

Citation in format AMSBIB
\Bibitem{Tim17}
\by I.~A.~Timofeenko
\paper Generation of the Chevalley groups of type $E_l$ over the ring of integers by three involutions two of which commute
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 807--820
\mathnet{http://mi.mathnet.ru/semr824}
\crossref{https://doi.org/10.17377/semi.2017.14.068}


Linking options:
  • http://mi.mathnet.ru/eng/semr824
  • http://mi.mathnet.ru/eng/semr/v14/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:90
    Full text:20
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021